# SDR USAASB97205

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY SEAT LIGHTING AT SEAT ROW 10 ABC INTERMITTENT/INOP.  MAINTENANCE FOUND A LOOSE WIRE/BAD CONNECTION AT LIGHT ASSEMBLY.  REPLACED SAME.  OPERATIONAL CHECK GOOD.  (M)
